# SDR DALA2015012500640

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE OF FWD CARGO COMPARTMENT LOCATED FR 34 BETWEEN STR 41L TO STR 42L, SSI 532180.  REPLACED SHEAR TIE AND FASTENERS OF FWD CARGO COMPARTMENT LOCATED FR 34 BETWEEN STR 41L TO STR 42L IAW SRM 51-72-11 AND DWG  D53231712.
